# SDR SWAA2019110838689

- Difficulty date: September 22, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 792
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON EXTERIOR FUSELAGE SKIN @ STA. 792+10.3,  3.0" ABOVE STR. 26R. / THE DAMAGE IS REPAIRED UNDER ER 19-05191 REV IR AND EA 1-753-35955 REV IR.
